Bibliographic Metadata

Title
Optimal control of parabolic variational inequalities
AuthorKunisch, Karl In der Gemeinsamen Normdatei der DNB nachschlagen ; Kazufumi, Ito
Published in
Journal de mathématiques pures et appliquées, Paris : Gauthier-Villars ; Amsterdam [u.a.] ; Jena : Elsevier, 1836 - , Vol. 93, Issue 4, page 329-360
PublishedElsevier
Edition
Preprint
LanguageEnglish
Document typeJournal Article
Keywords (EN)Control of Variational Inequalities / Strong solutions / Weak solutions / Unbounded domain / Difference schemes / Optimal control
ISSN0021-7824
URNurn:nbn:at:at-ubg:3-207 Persistent Identifier (URN)
DOIdoi:10.1016/j.matpur.2009.10.005 
Restriction-Information
 The work is publicly available
Files
Optimal control of parabolic variational inequalities [0.57 mb]
Links
Reference
Classification
Abstract (English)

Optimal control of parabolic variational inequalities is studied in the case where the spatial domain is not necessarily bounded. First, strong and weak solutions concepts for the variational inequality are proposed and existence results are obtained by a monotone and a finite difference technique. An optimal control problem with the control appearing in the coefficient of the leading term is investigated and a first order optimality system in a Lagrangian framework is derived.

Notice